Fluoride complexes of the alkali metal ions

Chan, C. and Tioh, N.H. (1984) Fluoride complexes of the alkali metal ions. Polyhedron, 3 (7). pp. 845-851. ISSN 02775387, DOI https://doi.org/10.1016/S0277-5387(00)84633-1.

Full text not available from this repository.
Official URL: http://dx.doi.org/10.1016/S0277-5387(00)84633-1
Item Type: Article
Subjects: Q Science > QD Chemistry
Divisions: Faculty of Science > Department of Chemistry
Depositing User: Zanaria Saupi Udin
Date Deposited: 22 Apr 2011 09:28
Last Modified: 21 Oct 2014 02:51
URI: http://eprints.um.edu.my/id/eprint/951

Actions (login required)

View Item View Item